Foamy Urine After Tuberculosis Medicine?
I want to ask, if while taking the TBC medicine in the form of FDC, will the pee really foam? because I am afraid that I will experience kidney damage due to consumption of OAT.
Hello Axel, Thank you for the question.
Anti-tuberculosis (OAT) drugs consist of several types of drugs, namely rifampicin, isoniazid, ethambutol, pyrazinamide, and streptomycin. Rifampicin and isoniazid have side effects that interfere with liver function which can cause a person to experience jaundice. Riafmpicin can also cause urine to change color to orange. Finding foam in the urine can indicate a protein content in the urine that shouldn't be present. A case study found that the side effect of rifampicin on kidney function was minimal change in glomerular disease (minimal change disease). We recommend that you consult with your doctor about your complaint. The doctor needs to ask further about your complaint and carry out an examination on you. The doctor will also perform urine examination and ultrasound to find the cause of this complaint. The next treatment will be determined according to the conditions underlying this complaint.
Even though you experience this complaint, you are still advised to continue treatment without interruption until you see a doctor. Increase the consumption of water.
Hope this information is helpful.